| Catalog Number |
LSMU0800716 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
A patient prepped for a stent placement procedure by using lifestream.Prior to the procedure, it was reported that the hcp took off the cover of the balloon, and the stent allegedly dislodged from the balloon.There was no patient contact.
Additional Manufacturer Narrative
H11: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.However, the device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the lifestream device was returned for evaluation.The stent was returned present on the balloon and positioned correctly between the marker bands.There was no evidence of previous expansion, there was no damage noted.The balloon exhibited no evidence of previous inflation, the pleats, folds and crimp indentations intact.There was no damage noted.The stent and lifestream device were inserted through an inhouse terumo radifocus 6fr introducer ii sheath.The stent became dislodged over the balloon proximal cone at exit of the sheath.The inner diameter of the sleeve was measured and complied to specifications.Therefore, the result of the investigation is confirmed for the reported stent dislodgement issue.The root cause for the reported stent dislodgement issue could not be determined based upon the available information received from the field communications and device evaluation.Labeling review: the instruction for use ifu for this lifestream device was reviewed and the following sections are applicable.B.Indication for use.The lifestream balloon expandable vascular covered stent is indicated for the treatment of atherosclerotic lesions in common and external iliac arteries with reference vessel diameters between 45 mm and 120 mm and lesion lengths up to 100 mm.C.Contraindications: the lifestream balloon expandable vascular covered stent is contraindicated for use in patients with uncorrected bleeding disorders.Patients who cannot receive recommended antiplatelet andor anticoagulation therapy.Patients who are judged to have a lesion that prevents full expansion of the implant.Lesions in which the lumen diameter post balloon angioplasty is insufficient for the passage of the endovascular system.Lesion locations subject to external compression.D.Warnings: the lifestream balloon expandable vascular covered stent is supplied sterile and is intended for single use only do not resterilize andor reuse the device reuse.Resterilization reprocessing andor repackaging may create a risk of patient or user infection compromise the structural integrity andor essential material and design.Characteristics of the device which may lead to device failure andor injury illness or death of the patient.Do not use if packagingpouch is damaged.Use the device prior to the use by date specified on the package.Do not expose the covered stent to temperatures higher than 500 f 260 c eptfe.Decomposes at elevated temperatures producing highly toxic decomposition products use of a laser on or around the surface of the covered stent may result in damage to the covered stent and could create toxic fumes which may harm the patient or operator.E.Precautions: the device should only be used by physicians who are trained in endovascular procedures and are familiar with the complications side effects and hazards of peripheral vascular interventions.Prior to device use refer to the covered stent sizing table on the label and read the instructions for use.Do not use if the delivery system cannot be properly flushed.Store in a cool and dry place keep away from sunlight.J.Storage: store in a cool dry place keep away from sunlight use the device prior to the use by date specified on the package.M directions for use: site access and preparation: 1.Using standard techniques access the artery and place an introducer sheath or guiding catheter of appropriate inner diameter and a 0035 089 mm guidewire across the target lesion.2.Perform diagnostic angiography to confirm site of implantation and measure the reference vessel diameter and lesion length.Covered stent size selection: 3.Select a covered stent diameter that is approximately 5 to 20 larger than the largest reference vessel diameter at the proximal or distal target site refer to the sizing table on the packaging label for appropriate selection of the covered stent diameter and length.Endovascular system preparation: 4.Carefully remove the selected device from the package remove the covered stent guard being cautious not to grasp the covered stent with the guard.5.Inspect the covered stent for adherence to the balloon and centered placement in relation to the balloon marker bands if the covered stent is not centered and or does not firmly adhere to the balloon do not use.6.Flush the delivery system guidewire lumen with sterile saline mixture until saline drops from the distal end of the endovascular system.Air evacuation: 7.A 20 cc or smaller luer lock syringe with a minimum of 5 ccs sterile saline mixture is recommended for use for aspirating this device.8.With the distal balloon tip pointing down and positioned below the level of the syringe pull negative pressure until all air is expelled.9.Induce a negative pressure to remove any air from the balloon and inflation lumen repeat until all air is expelled.10.Carefully release too neutral allow the inflation lumen to fill with the diluted contrast medium and maintain a neutral pressure important do not apply positive pressure to the balloon.11.Attach the prefilled inflation device to the inflation lumen of the catheter hub ensuring no air bubbles remain at the catheter connection.12.Verify that the covered stent is still centered between the two radiopaque markers on the balloon catheter.Introduction of the endovascular system and placement of the covered stent: 13.Advance the endovascular system over the guidewire into the introducer sheath.D4 (unique identifier (udi) #), g3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, a patient underwent a stent placement procedure using lifestream.Prior to the procedure, it was reported that the hcp took off the cover of the balloon, and the stent allegedly dislodged from the balloon.There was no patient contact.